Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 4, Pages 618–628 (Mi mz4580)  

On the Solution of Boundary-Value Problems of Kolmogorov–Petrovskii–Piskunov Type

B. I. Suleimanov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We describe a number of properties of solutions of boundary-value problems for nonlinear ordinary differential equations of the same type as those studied by Kolmogorov, Petrovskii, and Piskunov in their well-known paper on waves described by the parabolic equation. We construct and justify the asymptotics of such solutions for large values of the modulus of the independent variable.

Keywords: nonlinear ordinary differential equation, boundary-value problem, nonlinear parabolic equation, asymptotic expansion

DOI: https://doi.org/10.4213/mzm4580

Full text: PDF file (488 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:4, 564–572

Bibliographic databases:

UDC: 517.928
Received: 30.10.2006

Citation: B. I. Suleimanov, “On the Solution of Boundary-Value Problems of Kolmogorov–Petrovskii–Piskunov Type”, Mat. Zametki, 83:4 (2008), 618–628; Math. Notes, 83:4 (2008), 564–572

Citation in format AMSBIB
\Bibitem{Sul08}
\by B.~I.~Suleimanov
\paper On the Solution of Boundary-Value Problems of Kolmogorov--Petrovskii--Piskunov Type
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 4
\pages 618--628
\mathnet{http://mi.mathnet.ru/mz4580}
\crossref{https://doi.org/10.4213/mzm4580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2432747}
\zmath{https://zbmath.org/?q=an:1152.35401}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 4
\pages 564--572
\crossref{https://doi.org/10.1134/S0001434608030309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255998600030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749095871}


Linking options:
  • http://mi.mathnet.ru/eng/mz4580
  • https://doi.org/10.4213/mzm4580
  • http://mi.mathnet.ru/eng/mz/v83/i4/p618

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:616
    Full text:161
    References:57
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021